# SDR ASAA2022040437899

- Difficulty date: April 4, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N920AK
- Make and model: Boeing 737-9
- Aircraft serial: 44086
- Aircraft time: 1,734 hours, 539 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INTERMITTANT VTK FLAG ON FO SIDE. RESOLVED ITSELF IN APPROX 30 SEC EACH TIME. GROUNDED - YES. REBOOTED BOTH FMC'S - SYS TEST GOOD.
